Banach Journal of Mathematical Analysis

Pseudo Asymptotic Solutions of Fractional Order Semilinear Equations

Carlos Lizama and Edgardo Alvarez-Pardo

Full-text: Open access


Using a generalization of the semigroup theory of linear operators, we prove existence and uniqueness of mild solutions for the semilinear fractional order differential equation $${D}^{\alpha+1}_t u(t) + \mu {D}_t^{\beta} u(t) - Au(t) = f(t,u(t)), t\in (0,\infty), \alpha \in (0,\infty), \alpha \leq \beta \leq 1, \, \mu \geq 0, $$ with the property that the solution can be written as $u=f+h$ where $f$ belongs to the space of periodic (resp. almost periodic, compact almost automorphic, almost automorphic) functions and $h$ belongs to the space $ P_0(\mathbb{R}_{+},X):= \{ \phi\in BC(\mathbb{R}_{+},X) \, :\,\, \lim_{T \to \infty}\frac{1}{T} \int_{0}^{T}||\phi(s)||ds=0 \}$. Moreover, this decomposition is unique.

Article information

Banach J. Math. Anal., Volume 7, Number 2 (2013), 42 -52 .

First available in Project Euclid: 20 March 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47D06
Secondary: 34A08 35R11 45N05

generalized semigroup theory two-term time fractional derivative sectorial operators pseudo asymptotic solutions


Alvarez-Pardo , Edgardo; Lizama , Carlos. Pseudo Asymptotic Solutions of Fractional Order Semilinear Equations. Banach J. Math. Anal. 7 (2013), no. 2, 42 --52. doi:10.15352/bjma/1363784222.

Export citation


  • D. Araya and C. Lizama, Almost automorphic mild solutions to fractional differential equations, Nonlinear Anal. 69 (2008), 3692–3705.
  • W. Arendt, C. Batty, M. Hieber and F. Neubrander, Vector-valued Laplace Transforms and Cauchy Problems, Monographs in Mathematics, 96. Birkhäuser, Basel, 2001.
  • E. Bazhlekova, Fractional Evolution Equations in Banach Spaces, Ph.D. Thesis, Eindhoven University of Technology, 2001.
  • S. Bochner, Continuous mappings of almost automorphic and almost periodic functions, Proc. Nat. Acad. Sci. USA 52 (1964), 907–910.
  • S. Bochner, Uniform convergence of monotone sequences of functions, Proc. Nat. Acad. Sci. USA 47 (1961), 582–585.
  • S. Bochner, A new approach in almost-periodicity, Proc. Nat. Acad. Sci. USA 48 (1962), 2039–2043.
  • S. Bochner and J. von Neumann, On compact solutions of operational-differential equations I, Ann. Math. 36 (1935), 255–290.
  • B. De Andrade, C. Cuevas and E. Henriquez, Almost automorphic solutions of hyperbolic evolution equations, Banach J. Math. Anal. 6 (2012), no. 1, 90–100.
  • R. Gorenflo and F. Mainardi, Fractional Calculus: Integral and Differential Equations of Fractional Order, CIMS Lecture Notes,
  • N. Heymans and I. Podlubny, Physical interpretation of initial conditions for fractional differential equations with Riemann-Liouville fractional derivatives, Rheologica Acta 45 (2006), no. 5, 765–771.
  • R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific Publ. Co., Singapore, 2000.
  • V. Keyantuo, C. Lizama and M. Warma, Asymptotic behavior of fractional order semilinear evolution equations, Preprint.
  • A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2006.
  • J. Liang, J. Zhang and T.J. Xiao, Composition of pseudo almost automorphic and asymptotically almost automorphic functions, J. Math. Anal. Appl. 340 (2008), no. 2, 1493–1499.
  • J.H. Liu and X.Q. Song, Almost automorphic and weighted pseudo almost automorphic solutions of semilinear evolution equations, J. Funct. Anal. 258 (2010), 196–207.
  • C. Lizama, Regularized solutions for abstract Volterra equations, J. Math. Anal. Appl. 243 (2000), 278–292.
  • C. Lizama, An operator theoretical approach to a class of fractional order differential equations, Appl. Math. Lett. 24 (2011), no. 2, 184–190.
  • C. Lizama and G.M. N'Guérékata, Bounded mild solutions for semilinear integro-differential equations in Banach spaces, Integral Equations and Operator Theory 68 (2010), 207–227.
  • G. M. N'Guérékata, Almost automorphic and almost periodic functions in abstract spaces. Kluwer Academic/Plenum Publishers, New York, 2001.
  • I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999
  • J. Prüss, Evolutionary Integral Equations and Applications. Monographs Math. 87, Birkhäuser Verlag, 1993.
  • S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, New York (1993) [Translation from the Russian edition, Nauka i Tekhnika, Minsk (1987)].
  • M. Stojanović and R. Gorenflo, Nonlinear two-term time fractional diffusion-wave problem, Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 3512–3523.
  • T.J. Xiao, J. Liang and J. Zhang, Pseudo almost automorphic solutions to semilinear differential equations in Banach spaces, Semigroup Forum 76 (2008), no. 3, 518–524.
  • C.Y. Zhang, Almost Periodic Type Functions and Ergodicity, Science Press, Kluwer Academic Publishers, New York, 2003.
  • C.Y. Zhang, Pseudo almost periodic solutions of some differential equations, J. Math. Anal. Appl. 151 (1994), 62–76.
  • C.Y. Zhang, Pseudo almost periodic solutions of some differential equations II, J. Math. Anal. Appl. 192 (1995), 543–561.